# SDR CA961112046

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402CESSNA
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Failed
- Location: Rt  Gear
- Part time: 6,329 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH RIGHT HAND GEAR DOWN AND LOCK DID NOT COME ON. AIRCRAFT LANDED OK. FOUND THE RIGHT HAND DOWN AND LOCK MICRO SWITCH HAD FAILED.
